# SDR MASA200800240

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002D24
- Aircraft serial: 7185
- Aircraft time: 26,837 hours, 21,415 cycles
- Engine: Ge CF343B1
- Engine time: 24,251 hours, 21,777 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 872093
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 24,251 hours, 21,777 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

ASH FLT 7347 ORD-BHM, CAPT REPORTS HEARING A LOUD POPPING NOISE FROM NR 2 ENGINE FOLLOWED BY HIGH ITT (RED-LINE) AND ENGINE VIB.  CAPT SHUTDOWN NR 2 ENGINE, DECLARED AN EMERGENCY AND DIVERTED TO SPI.  REMOVED AND REPLACED NR 2 ENGINE.
